Journal of Symbolic Logic

An Interpretation of Martin-Lof's Type Theory in a Type-Free Theory of Propositions

Jan Smith

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We present a formal theory of propositions and combinator terms, and in this theory we give an interpretation of Martin-Lof's type theory. The construction of the interpretation is inspired by the semantics for type theory, but it can also be viewed as a formalized realizability interpretation.

Article information

Source
J. Symbolic Logic, Volume 49, Issue 3 (1984), 730-753.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741615

Mathematical Reviews number (MathSciNet)
MR758926

Zentralblatt MATH identifier
0618.03029

JSTOR
links.jstor.org

Citation

Smith, Jan. An Interpretation of Martin-Lof's Type Theory in a Type-Free Theory of Propositions. J. Symbolic Logic 49 (1984), no. 3, 730--753. https://projecteuclid.org/euclid.jsl/1183741615


Export citation